# SDR UIEA2020042000763

- Difficulty date: April 17, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 107,029 hours, 21,104 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 77328915
- Part serial: 9012220
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"R ENG HPSOV" STATUS ON TAXI OUT( PERFORMED AIR SUPPLY BITE CHECK IAW AMM 36-23-00. FOUND RH HPC FLAGGING. REMOVED & REPLACED RH ENGINE HPC IAW AMM 36-11-08. OPS CHECK GOOD. NO FURTHER FAULTS NOTED. )
